# SDR 2025FA0000660

- Difficulty date: September 18, 2025
- Submitted: September 21, 2025
- Operation: General aviation
- Aircraft: N600SJ
- Make and model: Lear 60LEAR
- Aircraft serial: 60180
- Aircraft time: 13,201 hours, 7,424 cycles
- Engine: Pwa PW305A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2222
- Part serial: FX0983
- Condition: Defective
- Location: Zone 200
- Part time: 13,201 hours, 7,424 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING KSRQ 9/18/25, THE CREW NOTICED THE CABIN FIRE WARNING LIGHT ILLUMINATED. THE SYSTEM SENSOR IS IN THE CABIN AREA BAGGAGE COMPARTMENT. THE CAPTAIN INSTRUCTED THE FO TO GO BACK AND VISUALLY INSPECT THE BAGGAGE COMPARTMENT. NO SMOKE WAS NOTICED. THE CAPTAIN REPORTED THAT THE LIGHT WOULD COME ON AND GO OUT WITH POWER LEVER ADJUSTMENTS SO HE ELECTED TO DIVERT INTO KOPF. THE LIGHT WENT OUT AND STAYED OUT DESCENDING INTO OPF.  AND THERE WAS STILL NO SMOKE SMELL. THE AIRCRAFT WAS LANDED SAFELY IN OPF. LOCAL MAINTENANCE INSPECTED THE BAGGAGE SMOKE DETECTOR SYSTEM AND FOUND THAT WHEN THE SENSOR WAS MOVED, THE LIGHT WOULD FLICKER. A NEW SMOKE DETECTOR/SENSOR WAS ORDERED AND INSTALLED. THE ISSUE COULD NOT BE DUPLICATED AS BEFORE AND THE SMOKE DETECTION SYSTEM TESTED NORMALLY. THE AIRCRAFT HAS COMPLETED TWO FLIGHTS SINCE THE DIVERSION WITH NO ISSUES REPORTED.
